# SDR DL72S011070

- Difficulty date: June 26, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- Aircraft time: 60,978 hours, 44,745 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Part number: UNK
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ON F2 LETTER CHECK; L/H AND R/H WEB CRACKED 1 INCH AT TAIL CRAWLWAY BOTTOM END AT STA. 1303                       REPAIRED PER DRD 53-10-4D FIG 802D
